Maybe, maybe not…

IMG_3703

Don’t really have anything to say. Tired. Very low energy. Low mood. Beginning of a depressed phase? Don’t know. It’ll become apparent soon enough. If It’s hard to wake up in the morning, if it’s hard to get anything done, if I don’t even want to get anything done, if I have lost interest in activities that were pleasurable, such as taking pictures, or singing, then yes it looks like the beginning of a depressed phase. These things have been happening to me in the past few days, but only the past few days so it’s still too early to tell. It may just be a blah period and not the beginning of a real depression. At least Zumba is still FUN! If that stops being fun, then I am in serious trouble…

Also if I do go into a depression, there is one big problem this time: No Zoloft. My psychiatrist will not let me take Zoloft or any SSRIs (Selective Serotonin Reuptake Inhibitors), because he says that they make people with bipolar disorder cycle more, and apparently research supports his claim. But this is pretty scary for me, because until now, whenever I felt a depression coming on, I would start taking Zoloft and it abated. This time I don’t have that option, that safety net. If I truly do go into a depression, I don’t know what I am going to do. And just this fact is causing me a lot of anxiety and stress.

The drugs he has recommended I go on all have given me very bad side effects in the past. For example Abilify literally gave me Parkinson’s like symptoms, with very stiff muscles, a shuffling gait and muscle tremors. When I took Welbutryn in the past, I thought i was going to burst because of an insane level of anxiety. Latuda gave me blinding headaches and Saphris also gave me a lot of anxiety and severe headaches. Provigil, which is a stimulant is also one that he has suggested, but I will not take it as it can push people with bipolar d/o into full blown mania. I don’t understand how he even suggested that, given the fact that this is a side effect! So there we have it. The one medication I can take without side effects is now forbidden to me and all the ones I am allowed to take are ones I cannot take because of awful side effects. The fear, anxiety and stress of what’s going to happen if I do go into a depression are quite enough to send me into a depression 😦

Going to NYC for Thanksgiving. A lot of close and extended family will be there. Hoping I will be fine. I was so looking forward to this trip to NYC with my husband, my son, my stepdad, my brother, my sister, my cousin, her children and many, many others. And now I don’t know. Oh well, all I can do is hope for the best.

Also wondering if it is time to find another psychiatrist. But what if what this one says is true… then it would be unwise to find someone new… going around in circles and have no idea what to do. Even deleted a whole post I’d written because I thought it was garbage… simply going around in circles. Not so bad that it is definitely a depression, but definitely some symptoms, and maybe on my way to a depression.

Oh yes, bipolar strikes again, as usual with its impeccable timing, and all it does is make my life a living hell. Tired, so tired of this. Of fighting depression, of fighting mania, wtf bipolar d/o, leave me the hell alone.

3 thoughts on “Maybe, maybe not…

  1. I know exactly how you feel. I am also a Bipolar patient and I have also experienced my share of depressions. But medication has helped me out and i have lived without depression for the last 8 yrs. You just need to find the right mix of medication and then you will be fine. Best of lucks.

    Liked by 1 person

    • Thank you so much! The thing is that I am on medication, but there are a lot if meds I simply cannot tolerate. I’m fine much of the time. So happy you’ve found something that helps you do much! 🌺

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s